U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I took nyquil gel caps that expired a year ago. i did not realize this until after i had taken them. will i be okay? i took two pills. i feel drowsy, but i'm sure this is to be expected.

1 doctor answer2 doctors weighed in
Dr. Laura McMullen
Pediatrics 21 years experience
Expired : Expired nyquil will most likely not hurt you - it will just not work as well as it should. Drowsiness is the most common side effect of nyquil. In the future, make sure you go through your medicine cabinet periodically and throw out any old, expired medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 10, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.